Erich Klement, Radko Mesiar,
"On the axiomatization of some classes of discrete universal integrals"
, in Knowledge-Based Systems, Vol. 28, Seite(n) 13-18, 2012, ISSN: 0950-7051
On the axiomatization of some classes of discrete universal integrals
Sprache des Titels:
Following the ideas of the axiomatic characterization of the Choquet integral due to [D. Schmeidler, Integral representation without additivity, Proc. Amer. Math. Soc. 97 (1986) 255?261] and of the Sugeno integral given in [J.-L. Marichal, An axiomatic approach of the discrete Sugeno integral as a tool to aggregate interacting criteria in a qualitative framework, IEEE Trans. Fuzzy Syst. 9 (2001) 164?172], we provide a general axiomatization of some classes of discrete universal integrals, including the case of discrete copula-based universal integrals (as usual, the product copula corresponds just to the Choquet integral, and the minimum to the Sugeno integral).